# SDR SWIA202053908

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP ON RBL 9.00 HAS ONE SPOT OF CORROSION AROUND NUTPLATE JUST AFT OF FS 559.00.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED DAMAGED SECTION OF FLOORBEAM CAP AT RBL 9.00 FS 529.00 TO 559.00+16, IAW MHIRJ REO.  REFERENCE CONTINUATION FOR WORK PERFORMED.  COMPLETED SKYWEST TASK CARD AND ATTACHED COMPLETED SKYWEST FORM 337.  NO WEIGHT CHANGE.
